# SDR DLM11010888

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 16,198 hours, 2,321 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND F/A RECEIVED SHOCK WHEN ADJUSTING READING LIGHT AT SEAT 4G.  ADJUSTED READING LIGHT WITH COVER ON.  NO SHOCK, PRESENT LIGHT OPS NORMAL.
